# SDR 99ZZZX1361

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N76CS
- Make and model: Cndair CL6002B16
- Aircraft serial: 5103
- System (JASC): 2434 · DC Generator-Alternator
- Part: Relay
- Part number: ZCDB9A023
- Condition: Broken
- Location: Nr 1 Generator
- Part time: 2,653 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 GENERATOR WOULD FALL OFF-LINE WHEN A BUS LOAD WAS APPLIED.  THE PROBLEM WAS ISOLATED TO THE NR 1 GENERATOR LINE CONTACTOR.  WHEN REMOVED, TWO OF THE CONNECTING STUDS WERE BROKEN.  THIS IS THE SECOND RELAY, SAME PART NUMBER, REMOVED FROM THIS AIRCRAFT THAT HAS BROKEN STUDS.
